# SDR 06FDEA03938

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN FRAME STA 600 BETWEEN STR 24L - 25L.  REMOVED DAMAGE IN FRAME STA 600 BETWEEN STR 24L - 25L AND REPAIRED IAW SRM 51-30-2.
